| Model Number |
1012455-08 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/28/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a restenosis in the left main coronary artery (lm) with 75% stenosis, moderate calcification and no tortuosity.The 5.0x8mm nc trek rx balloon dilatation catheter (bdc) had no resistance during advancement and was inflated once at 10 atmospheres (atms) for 5 secs, however, the balloon ruptured.The device was soaked and was prepared (air aspiration) outside the anatomy prior to use without any issues.Another balloon was used to complete the procedure.There was no adverse patient effect and there was no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation was unable to determine a conclusive cause for the reported balloon rupture.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.